MathSciNet Relay Station
MathSciNet bibliographic data
MR3017957 11B65 (05A10 11M06 33F10)
Hessami Pilehrood, Kh.; Hessami Pilehrood, T. Congruences arising from Apéry-type series for zeta values. Adv. in Appl. Math. 49 (2012), no. 3-5, 218–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement